Durvet AspirEze Aspirin Gel 80cc | Durvet | NRS

Durvet AspirEze Aspirin Gel 80cc

by Durvet
Free Shipping Available
$15.99

Style #: 001-0532

Hurry, only 2 left!
Check Availability In Stores
Loading..
Get Estimated Shipping

    Enter a different address

    • For acute conditions such as cuts, bruises, muscular pain, and inflammation
    • Microencapsulated to enhance palatability and for ease of administration by horse owner, buffered for safety
    • Apple flavored
    • Precise dosage - extensive clinical trials to determine aspirin’s most effective dose for acute pain
    • Effective and easy to give on-the-go
    • Tested safe for use in pregnant mares and senior horses
    • Can also be used for chronic conditions, such as arthritis and lameness at a reduced dose of 7cc twice daily
    • 80cc Dial-A-Dose Syringe
    • 001-0532

    AspirEze an flavored equine gel that contains aspirin USP for the temporary relief of pain, fever and inflammation associated with the symptoms of wounds, cuts, abrasions and soft tissue pain in horses. Also good for conditions associated with arthritis and joint pain. It is apple flavored, microencapsulated and buffered.

    For adult horses of 1000lb; give 20cc twice daily or as needed at or before feeding. Adjust amount given depending on the size of the horse and the desired results. Do not give more than a total of 80cc in any 24 hour period. For symptoms associated with arthritis, give 7cc twice daily or as often as needed.

    Benefits:

    • For acute conditions such as cuts, bruises, muscular pain, and inflammation
    • Microencapsulated to enhance palatability and for ease of administration by horse owner, buffered for safety
    • Apple flavored
    • Precise dosage - extensive clinical trials to determine aspirin’s most effective dose for acute pain
    • Effective and easy to give on-the-go
    • Tested safe for use in pregnant mares and senior horses
    • Can also be used for chronic conditions, such as arthritis and lameness at a reduced dose of 7cc twice daily

    Active Ingredients:
    Per 20cc
    Aspirin USP................... 7500mg

    Inactive Ingredients:
    Vegetable Oil, Glucose, Maltodextrans, Sucrose, Silicon Dioxide, Guar Gum, Natural and Artificial Flavors and BHA (preservative)